Disclaimer: English is not my first language. Apologise for any confusing wordings.
I'm in a bit of a state of shock right now, honestly. The past few days have been terrible. Guess I'll start from the beginning.
I've been on Cymbalta for about three years now, I guess. 60 mg. I tried a few other SSRIs before that, none of which really did much for me. I don't think Cymbalta have done much either, to be honest. But I didn't think too much about it, and I kept taking them, because I didn't really have any side effects. So late last year, I see a new doctor for an unrelated issue. Trouble sleeping. He also goes over my meds, and recommend I stop Cymbalta, because they aren't doing anything for what I'm diagnosed with (which wasn't clearly communicated to me anyway). I'm not sure how I translate that to english, but I think it would be "depressive personality disorder", which is different from regular depression, in that I'll just have to learn to live with it, and deal with it (that's what I was told).
He bumped me down to 30 mg, and said I could stay at that for about a month and then quit entirely. Sounded easy. No problem. So about four days ago I quit. Two days later, I feel like total dog shit. I'm dizzy. I can't walk straight. I feel like my brain is getting electrical shocks. I get unreasonably angry at people. I flipped out because someone left empty toilet rolls in the bathroom. I got angry because evening dinner was not made at the usual time. I was even angry at the dog.
But I didn't take more Cymbalta, because I wanted off of it, and now it's been another two days and I feel like I'm losing my mind. So I go on the Internet to try to find out what's going on, and I end up here. I've been reading a few hours, and I'm just shocked. People taking years to get off this thing. Bead counting. Supplements. I never asked for this. Nobody ever told me about the risks and dangers. I quit smoking tobacco two years ago, and it was like a walk in the park in comparison. I don't know how to deal with this.
I need some time to figure out how to handle this, and digest all the information. There's so much going on in my head right now, and it's even hard to think clearly, because I feel so dizzy. I split a capsule, and swallowed half of the beads with water. I put the other half back in the capsule, and I'm going to take that tomorrow. Are the capsules essential? If I am supposed to break down the 30 mg capsules to lower my dosage, I will not have enough capsules.
Sorry if I'm rambling.
I want to cry. I just want this to stop.